| Model Number |
MODEL 3000 |
| Medical Device Problem Codes |
Computer Software Problem (1112); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/15/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported via a programming history database periodic review that the patient had high impedance.The high impedance was observed with (b)(4) software.The output currents were then all disabled and the high impedance was no longer observed.For model 102/102r generators programmed to output currents > 1 ma , it was observed that system diagnostics using m3000 (b)(4) and m250 software would display ok lead impedance while system diagnostics using m3000 (b)(4) software would display a false high impedance.No other relevant information has been received to date.
Additional Manufacturer Narrative
Corrected data, initial report: model number was inadvertently listed incorrectly.